# SDR IPXA2018121756948

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 21,398 hours, 7,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BACK GROUND PLATE LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHTS CONTROL PANEL IAW MM 33-51-08-4, OPS CHECKED GOOD.
